# SDR 04FDEA03137

- Difficulty date: November 17, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC19842
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD SUPPORT PIVOT ATTACH POINT INBOARD BUSHING GALLED.  MEASURED BORE DIAMETER AT 1.1725, FOUND TO BE BEYOND DAC MD10 CMM 57-52-02 LIMITS OF 1.150.  FABRICATED, INSTALL AND FINAL HONE REPAIR BUSHING IAW DAC CMM 57-52-02 AND EA 8-5750-81509, WING RIGHT HAND OUTBOARD FLAP INBOARD HINGE FITTING PIVOT BORE-REPAIR.  REFERENCE NON-ROUTINE N00184.
